Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 28, Issue 6, Pages 935–938 (Mi mz6392)  

This article is cited in 8 scientific papers (total in 8 papers)

Geodesic mappings of Einstein spaces

J. Mikesh


Full text: PDF file (277 kB)

English version:
Mathematical Notes, 1980, 28:6, 922–924

Bibliographic databases:

UDC: 513
Received: 22.12.1978

Citation: J. Mikesh, “Geodesic mappings of Einstein spaces”, Mat. Zametki, 28:6 (1980), 935–938; Math. Notes, 28:6 (1980), 922–924

Citation in format AMSBIB
\Bibitem{Mik80}
\by J.~Mikesh
\paper Geodesic mappings of Einstein spaces
\jour Mat. Zametki
\yr 1980
\vol 28
\issue 6
\pages 935--938
\mathnet{http://mi.mathnet.ru/mz6392}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=603226}
\zmath{https://zbmath.org/?q=an:0454.53018}
\transl
\jour Math. Notes
\yr 1980
\vol 28
\issue 6
\pages 922--924
\crossref{https://doi.org/10.1007/BF01709156}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LZ01100026}


Linking options:
  • http://mi.mathnet.ru/eng/mz6392
  • http://mi.mathnet.ru/eng/mz/v28/i6/p935

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Kiosak, J. Mikesh, “On geodesic mappings of Einstein spaces”, Russian Math. (Iz. VUZ), 47:11 (2003), 32–37  mathnet  mathscinet  zmath
    2. Kiosak, V, “Complete Einstein Metrics are Geodesically Rigid”, Communications in Mathematical Physics, 289:1 (2009), 383  crossref  isi
    3. Mikes J. Stepanova E. Vanzurova A., “Differential Geometry of Special Mappings”, Differential Geometry of Special Mappings, Palacky Univ, 2015, 1–566  mathscinet  isi
    4. V. E. Berezovskii, I. Hinterleitner, N. I. Guseva, J. Mikeš, “Conformal Mappings of Riemannian Spaces onto Ricci Symmetric Spaces”, Math. Notes, 103:2 (2018), 304–307  mathnet  crossref  crossref  mathscinet  isi  elib
    5. Petrovic M.Z., Stankovic M.S., Peska P., “On Conformal and Concircular Diffeomorphisms of Eisenhart'S Generalized Riemannian Spaces”, Mathematics, 7:7 (2019), 626  crossref  isi
    6. J. Mikeš, I. Hinterleitner, N. I. Guseva, “Geodesic Maps “in the Large” of Ricci-Flat Spaces with $n$ Complete Geodesic Lines”, Math. Notes, 108:2 (2020), 292–296  mathnet  crossref  crossref  mathscinet  isi  elib
    7. Berezovski V. Cherevko Y. Hinterleitner I. Peska P., “Geodesic Mappings of Spaces With Affine Connections Onto Generalized Symmetric and Ricci-Symmetric Spaces”, Mathematics, 8:9 (2020), 1560  crossref  isi
    8. V. E. Berezovskii, N. I. Guseva, J. Mikeš, “Geodesic Mappings of Equiaffine and Ricci Symmetric Spaces”, Math. Notes, 110:2 (2021), 293–296  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:267
    Full text:99
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021